MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s1041610207005820

Медицинская библиотека · International psychogeriatrics · 2007

Musical hallucinations induced by drugs.

Tomar Astha, Cheung Gary

Клинический случайСтатьяПеревод в очереди

Аннотация

Dipyridamole is an antiplatelet agent and a vasodilator which is increasingly being used for the secondary prevention of ischaemic stroke and transient ischemic attack, either alone or in combination with acetylsalicylic acid. We describe an 83-year-old woman who had developed musical hallucinations within days of initiating dipyridamole. Her psychiatric and neurological evaluation was otherwise unremarkable. After the discontinuation of dipyridamole the hallucinations ceased within a couple of days. To the best of our knowledge this is the first case of auditory hallucinations associated with dipyridamole reported in the literature.

Для цитирования: Tomar Astha, Cheung Gary. Musical hallucinations induced by drugs.. International psychogeriatrics. 2007. DOI: 10.1017/s1041610207005820.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.